Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Bowen Li    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Li, B; Zou, J, An adaptive edge element method and its convergence for an electromagnetic constrained optimal control problem, Esaim: Mathematical Modelling and Numerical Analysis, vol. 55 no. 5 (September, 2021), pp. 2013-2044, E D P SCIENCES [doi]  [abs]
  2. Ammari, H; Li, B; Zou, J, Mathematical Analysis of Electromagnetic Plasmonic Metasurfaces, Multiscale Modeling & Simulation, vol. 18 no. 2 (January, 2020), pp. 758-797, Society for Industrial & Applied Mathematics (SIAM) [doi]
  3. Ammari, H; Li, B; Zou, J, Superresolution in Recovering Embedded Electromagnetic Sources in High Contrast Media, Siam Journal on Imaging Sciences, vol. 13 no. 3 (January, 2020), pp. 1467-1510, Society for Industrial & Applied Mathematics (SIAM) [doi]

Papers Submitted

  1. H. Ammari, B. Li, J. Zou, Mathematical analysis of electromagnetic scattering by dielectric nanopar-ticles with high refractive indices, Trans. Amer. Math. Soc. (2021) [arXiv:2003.10223]
  2. B. Li, J. Zou, On a general matrix valued unbalanced optimal transport and its fully discretization: dynamic formulation and convergence framework (2021) [arXiv:2011.05845]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320